# SDR DALA2022100306434

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 82,132 hours, 20,642 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 DEVELOPING HISTORY OF 1R DOOR NOT ARMING/SLIDE LIGHT NOT ILLUMINATING. CORRECTIVE ACTION: R/R FWD PROX SWITCH (S10216) SWPM CH 20 AND B757 WDM 25-66-11 GAP CHECK OF PROX SWITCHES ACCOMPLISHED IAW B757 AMM 25-66 DOOR DISARMED & ARMED MULTIPLE TIMES, ALL OPS NORMAL. (2431043)
